Verlagslink DOI: 10.1007/s00020-013-2099-4
Titel: A weak Gordon type condition for absence of eigenvalues of one-dimensional Schrödinger operators
Sprache: Englisch
Autor/Autorin: Seifert, Christian  
Vogt, Hendrik 
Schlagwörter: eigenvalue problem; quasiperiodic potential; Schrödinger operators
Erscheinungs­datum: 21-Dez-2013
Verlag: Springer
Quellenangabe: Integral Equations and Operator Theory 78 (3): 383-405 (2014)
Zusammenfassung (englisch): 
We study one-dimensional Schrödinger operators with complex measures as potentials and present an improved criterion for absence of eigenvalues which involves a weak local periodicity condition. The criterion leads to sharp quantitative bounds on the eigenvalues. We apply our result to quasiperiodic measures as potentials. © 2013 Springer Basel.
URI: http://hdl.handle.net/11420/9578
ISSN: 1420-8989
Zeitschrift: Integral equations and operator theory 
Institut: Mathematik E-10 
Dokumenttyp: Artikel/Aufsatz
Enthalten in den Sammlungen:Publications without fulltext

Zur Langanzeige

Seitenansichten

33
Letzte Woche
0
Letzten Monat
5
checked on 04.10.2022

SCOPUSTM   
Zitate

2
Letzte Woche
0
Letzten Monat
0
checked on 29.06.2022

Google ScholarTM

Prüfe

Volltext ergänzen

Feedback zu diesem Datensatz

Diesen Datensatz zitieren

Export

Alle Ressourcen in diesem Repository sind urheberrechtlich geschützt.